Title

Full and reduced coactions of locally compact groups on C*-algebras

RIS ID

34548

Publication Details

An Huef, A., Quigg, J., Raeburn, I. & Williams, D. P. (2011). Full and reduced coactions of locally compact groups on C*-algebras. Expositiones Mathematicae, 29 (1), 3-23.

Abstract

We survey the results required to pass between full and reduced coactions of locally compact groups on C*-algebras, which say, roughly speaking, that one can always do so without changing the crossed-product C*-algebra. Wherever possible we use definitions and constructions that are well documented and accessible to non-experts, and otherwise we provide full details. We then give a series of applications to illustrate the use of these techniques. We obtain in particular a new version of Mansfield's imprimitivity theorem for full coactions, and prove that it gives a natural isomorphism between crossed-product functors defined on appropriate categories.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.exmath.2010.06.002